# SDR ASOA201702131211

- Difficulty date: February 11, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 28,951 hours, 28,288 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 16040117
- Condition: Inoperative
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  GEAR UP DISAGREE WARNING MESSAGE. NOSE GEAR DID NOT COME UP.  R & R NLG ASSY. OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
